The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publicatielijst

Faculteit Economie en Bedrijfskunde - 1999

121 tot 130 van 557
1 ... 51 ... 101   111   121   131   141 ... 161 ... 221 ... 271 ... 331 ... 381 ... 441 ... 501 ... 551

121   Artikel: Predicitive performance of the binary logit model in unbalanced samples
J.S. Cramer in: Journal of the Royal Statistical Society, series D, (The Statician), Vol. 48 (1999), p. 85-94
122   Artikel: Gegeneraliseerde Lineaire Modellen voor IBNR-driehoeken
D.R. Dannenburg, R. Kaas, L.N. Usman in: Verzekerings-Archief, Vol. 75 (1999), p. 149-158
123   Rapport: Complex nonlinear dynamics and computational methods
W.D. Dechert, C.H. Hommes (1999)
124   Hoofdstuk: E-Commerce with distributed trusted objects on the Internet: the Experience Economy in action
G. Dedene in: Proceedings of the GSE International 40th Anniversary Conference (1999)
125   Artikel: Gestructureerd en Objectgericht Ontwikkelen: Aanvulling of Tegenstelling?
G. Dedene in: Beleidsinformatica Tijdschrift, Vol. 4 (1999)
126   Hoofdstuk: Teaching Eiffel as a first programming language
G. Dedene in: TOOLS USA 99 (1999), p. 584-592
127   Artikel: The economics of insurance: a review and some recent developments
M. Denuit, J. Dhaene, M. Wouwe in: Mitteilungen der schweiz, Vol. 2 (1999), p. 137-175
128   Artikel: The safest dependence structure among risks
J. Dhaene, M. Denuit in: Insurance: Mathematics & Economics, Vol. 25 (1999), p. 11-22
129   Artikel: Recursions for distribution functions and stop-loss premiums
J.L.M. Dhaene, G.E. Willmot, B. Sundt in: Scandinavian Actuarial Journal (1999), p. 52-65
130   Artikel: The safest dependence structure among risks
J.L.M. Dhaene, M. Denuit in: Insurance: Mathematics & Economics, Vol. 25 (1999), p. 11-22